# SDR SWIA200110418

- Difficulty date: November 30, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,378 hours, 44,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FLAP DISAGREEMENT, WOULD NOT FIX ITSELF.  RAN QRH PROCEDURE.  RESET FLAPS TO 15 DEGREES, THEN BACK TO 0.  FLAP DISAGREEMENT WENT OUT.  REMOVED AND REPLACED RT WING O/B FLAP O/B ROLLER WITH NEW ROLLER.  OPS CHECK GOOD AT THIS TIME.
